# SDR 2008UALA01699

- Difficulty date: March 22, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 39,162 hours, 5,857 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ROW LIGHT INDICATORS AT SEATS 19L AND 40R ARE INOP.
